# SDR UALA2011070603349

- Difficulty date: July 6, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 46,792 hours, 12,671 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314101
- Part serial: 106
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOW GAIN STATUS MESSAGE WON'T CLEAR.  FOUND LGA HPA BITE FAILED.  REPLACED LGA HPA PER MM.   AFTER WARM UP WAS THEN FAULTING HGA HPA.  REPLACED SDU PER MM.  SYSTEM OPS CHECKS NORMAL PER MM.
